# SDR 2NVA2023052501

- Difficulty date: May 21, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N745RH
- Make and model: Snias AS350B2
- Aircraft serial: 2047
- Aircraft time: 15,298 hours, 41,866 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 9,129 hours, 14,383 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Tail Boom
- Part number: 350A2300000202
- Part serial: TB2474
- Condition: Dented
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOLLOWING A ROUTINE TRAINING FLIGHT, DENTS WERE NOTED AT THE FORWARD END OF THE TAIL BOOM. THE TRAINING FLIGHT INCLUDED HOVERING AUTOROTATIONS  WHICH WERE NOT RECEIVED OUT OF THE ORDINARY. CONTACTED OEM FOR INPUT.
